Vol. 318, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Prime thick subcategories on elliptic curves

Yuki Hirano and Genki Ouchi

Vol. 318 (2022), No. 1, 69–88
DOI: 10.2140/pjm.2022.318.69
Abstract

We classify all prime thick subcategories in the derived categories of coherent sheaves on elliptic curves, and determine the Serre invariant locus of Matsui spectra of derived categories of coherent sheaves on any smooth projective curves.

Keywords
prime thick subcategory, elliptic curve
Mathematical Subject Classification
Primary: 14F08
Secondary: 18G80
Milestones
Received: 13 January 2022
Revised: 8 April 2022
Accepted: 30 April 2022
Published: 1 August 2022
Authors
Yuki Hirano
Department of Mathematics
Kyoto University
Kitashirakawa-Oiwake-cho
Sakyo-ku, Kyoto
Japan
Genki Ouchi
Graduate School of Mathematics
Nagoya University
Furocho, Chikusaku
Nagoya
Japan